RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 8, Pages 1453–1454 (Mi de7254)  

Short Communications

A singularly perturbed problem with a noninvertible limit operator

V. N. Bobochko

A. S. Pushkin Kirovohrad State Pedagogical Institute

Full text: PDF file (259 kB)

Bibliographic databases:
UDC: 517.95
Received: 01.11.1988

Citation: V. N. Bobochko, “A singularly perturbed problem with a noninvertible limit operator”, Differ. Uravn., 26:8 (1990), 1453–1454

Citation in format AMSBIB
\Bibitem{Bob90}
\by V.~N.~Bobochko
\paper A singularly perturbed problem with a noninvertible limit operator
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 8
\pages 1453--1454
\mathnet{http://mi.mathnet.ru/de7254}
\zmath{https://zbmath.org/?q=an:0727.34050}


Linking options:
  • http://mi.mathnet.ru/eng/de7254
  • http://mi.mathnet.ru/eng/de/v26/i8/p1453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021